# SDR FDEA202104080854

- Difficulty date: April 8, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 33,022 hours, 18,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: A5211077620400
- Condition: Out Of Alignment
- Location: L1 Door
- Part time: 33,022 hours, 18,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE HANDLE DIFFICULT TO DISARM HANDLE STIFF AND WE COULDN'T MOVE IT FAR ENOUGH  INTO THE DISARM POSITION TO PIN IT.  .  RELEASED FOR SERVICE PER MEL : 52-XX-XX-XX  CATEGORY : C EXP  "MEL 52-XX-XX-XX: CREW ENTRY DOOR ESCAPE SLIDE L1 - INOP. SLIDE REMAINS INSTALLED ON   DOOR.   APPEARS AFT FLOOR ENGAGEMENT PAWL IS CATCHING WHEN ARMING LEVER IS MOVED TO THE DISARM POSITION.  OUND L1 DOOR DIFFICULT TO DISARM INTERMITTANTLY. FORWARD ENGAGEMENT PAWL AND  AND GIRT BAR POSSIBLY WORN. CLEANED ENGAGEMENT TRACKS.FOUND MINOR BURS ON FORWARD  FORWARD GIRT BAR BASE PLATE. CLEANED BURS AND LUBRICATED FORWARD AND AFT GIRT   BAR BASE PLATE REF SMP. PERFORMED ADJ TEST REF A300-600 AMM 52-10-30-05-02. OPS   CHECKED GOOD. MOVED ARMING HANDLE SEVERAL TIMES WITH NO DEFECTS AFTER   MULTIPLE SMOOTH APPLICATIONS, ARMING LEVER JAMMED. ONCE RELEASED, OPERATED   SMOOTHLY AGAIN FOR MULTIPLE CYCLES.
